A short note on the Bruiner-Kohnen sign equidistribution conjecture and Halász' theorem

Creative Commons License

İNAM İ., Wiese G.

International Journal of Number Theory, vol.12, no.2, pp.357-360, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1142/s1793042116500214
  • Journal Name: International Journal of Number Theory
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.357-360
  • Keywords: Fourier coefficients of modular forms, Half-integral weight modular forms, Hecke eigenforms, Sato-Tate equidistribution, Shimura lift
  • Bilecik Şeyh Edebali University Affiliated: Yes


© 2016 World Scientific Publishing Company.In this note, we improve earlier results towards the Bruinier-Kohnen sign equidistribution conjecture for half-integral weight modular eigenforms in terms of natural density by using a consequence of Halász' theorem. Moreover, by applying a result of Serre, we remove all unproved assumptions.